# SDR UALA2011070603337

- Difficulty date: July 5, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,971 hours, 21,327 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYDRAULIC FLUID ON TAIL SECTION OF AIRCRAFT.  AFT FUSELAGE TAIL CONE HAS FLUID SPRAYED (APPEARS TO BE OIL NOT HYD) PREDOMINANTLY ON RIGHT.  ACCMP'D CLEANED RESIDUAL OIL.  RAN APU, NO ACTIVE LEAKS NOTED.  LEAKING LINE ID BY MIDS. P/N BACH8C06EE0274B.  LINE FROM BULKED FITTING TO RATIO CHARGER REMOVED LEFT SYS CENTER LINE.  ITEM 300 SEAL, ON SHELF WHERE LINE ATTACHES.  HELD ON BY TY WRAP AROUND BOOT.  PANEL 324CL HAS ONE FASTENER THAT SPINS (NUTPLATE BROKEN).  ALL OTHER FASTENERS ON PANEL ARE REMOVED.  SECURED FASTNER REINSTALLED PANEL.  REPLACED LINE PER IPC.  ACCOMPLISHED RUDDER RATIO TEST PER MM AND RUDDER DEFLECTION.  LEAK CHECK GOOD.  ALL PANELS  SECURED.  L-C-R HYD RESEVOIRS WERE DEPRESSURIZED & VLV PINNED OPEN FOR RUDDER RATIO CHGR HYD HOSE RPLCMNT.  REMOVED PINS.  RESV PRESSURIZED.
